ITCHY BOOTY CHEEKS ANYBODY???????

so i dont know if its the small roid i have growing right inside of my butthole---thanks to chemo and/or radiation----god bless small annoyances----its not really at the lips  but more so on the cheek walls right outside of the lips.

as i use a bidet and do not use toilet paper to wipe-----so 12th century.... maybe its the moisture left over you might opine-----WRONG WRONG WRONG MOISTURE BREATH! as i dry it with toilet paper that i blot with and then i fan it.

could the problemo be that i wash it and the groinary area with a anti-bacterial soap once a day??.....

if i am ever in an accident and they take me in, i def have the cleanest booty in the universe.... a great joy to my doctors i presume.

i still have that slight numbness on the soles of my feet....usually felt at nite as they rub up against my 25,000 thread count north carolina cotton sheets.

it doesnt impede my mobility so i am not concerned about it. i will mention this to my chemo dr. this thursday.....

also to be mentioned is this sensation i have in my bones/body/skeleton that acts like its arthrithis.  yea i have some in my knees but now it seems a bit more. currently doing about 6-8 mile walks non stop and lifting some weights to get back some thigh muscles i lost somewhere.  also, i notice that i am not as limber as before so i am doing more streching.....might take up yoga or pilatus

ITS SO SAD TO SEE MORE AND MORE NEW FACES ON HERE....WE CAN SEND MEN TO THE MOON-OR TO SOME SOUND STAGE ON MGM's back yard....YET WE STILL CANT FIND CURES FOR THESE TERRIBLE KILLERS.

WISHING ALL A POSITIVE, HUMOR FILLED, RELAXED, PAINLESS AND LOVING EVENING

richard

Terri likes this post.
3 people sent you a hug.
Sign in or sign up to post a comment.
Hi Richard. I don't have any itchy sensation, but neuropathy and muscle/joints pain are here. In my understanding neuropathy may be permanent, and that's fine. My muscles and joints are pretty sore. I got a prescription for Celebrex, Plaquinil, and Flexeril. Also, I had to take Prednisone for a few months. All this stuff helps a lot. At least I can take a care of myself. Previously I couldn't get out of a bathtub without a help, and it wasn't possible to reach anything above my shoulders. I guess it's a pay to be alive. I hope you have loving evening too! Hugs!
Richard, Easterly like this comment
I hope you have gotten better..... its too bad that it seems to have taken so many pills. yup....the things we have to deal with post treatment to be rid of cancer.

I am lucky that the neuropathy is not stopping me from going about my life....just a slightly numb feeling
Olga likes this comment
Loss of flexibility and joint pain- side effects of radiation
Richard likes this comment
I am exercising and stretching hoping to keep it at bay
Lori likes this comment
Great! I exercise 5 or 6 days a week. I just started yoga again
Richard likes this comment
lori, i'm interested in doing yoga but a bit afraid that with my bowel issues and gas issues, it might not be the safest.... if you have gas or bowel issues----going thru all of those contortions does not set you off?
I just put my mat by the door. The gas is not a problem. People are used to that in class. If I have to run to the restroom, I am close
Richard likes this comment
great idea, and yes on the gas being the norm!! i used to do yoga many ions ago and found it relaxing and stimulating...prob will start it up again. tks Lori and hoping your doing great
I am great, thank you! Living life one day at a time
Richard likes this comment
Love your sense of humor. That 'small roid' could be a sebaceous cyst, caused by radiation. Sounds serious, but isn't. And, butt cheeks definitely itchy, thank you Rads.
Muscles and joints have suffered for sure, find stretching, walking help. Sounds like you may be overdoing the long walks? Gentle with body, right?
Easterly, Richard like this comment
Rectal proctitis, a follow-on to the radiation...ask your dermatologist for a remedy. And don't forget the diaper rash creams! They work!!!
Sara, Richard like this comment
DO NOT LIKE THE TERM "DIAPER" ANYTHING.....NOTHING WORSE THAN WALKING AROUND WITH A POOP BAG FULL OF POOP....AT LEAST WHEN I TAKE MY DOGGIES OUT FOR A WALK, THEY POOP AND I PICK IT UP AND CARRY IT....I DON'T GO AND FASTEN IT TO THEIR BUTT!!!
OK fine, but the stuff works! How about some Butt Paste instead?
Richard likes this comment
coolio...kinda like toothpaste for the bootie....I shall get some
C PICTURE
I just have to say… I love you, Richard! You put the fun in cancer treatment and recuperation LOL I’m dealing with many of the same issues as you, but they don’t seem as bad when you joke about them. Thanks for putting a smile on my face during another horrendous Minnesota snowstorm!
Richard likes this comment
laughter is free..... me being the butt of my own jokes is also free.... the class clown is still a jokester...if I can bring a smile to our fellow travelers... I am happy
Terri, Cheryl like this comment
I agree with Terry, all of it including the I love u! U are hilarious! Love your humor. Sounds like the knee pain can be from not wearing right shoes? Sounds like you walk long distance, might be good idea if you invest in a good pair of walking sneakers. I am 9n my feet all day for work and always know when I need to replace my sneakers, knees and back begin to sore. As for other symptoms, I have no idea, was treated after u so I will be looking out for same symptoms as time goes on.
Richard likes this comment
I get itchy spells now and then. Can't explain it, other than it must be some kind of minor irritation. If you used any creams or lotions during treatment, you might try that for relief. Sorry to hear about the 'roid. As for muscle and joint pain, some days every joint in my body hurts. I don't know if it's my age or, if in the hip area, it's radiation's gift that keeps on giving. I also have numbness and tingling in my feet on a regular basis. Not sure what is causing it, but it could be neuropathy that is treatment related. While the treatment itself is short, as compared to other cancer treatments, I sometimes wonder if the long part of it are all the long-term side effects.

Take care and if your doctors can give you any answers, please share.
Richard likes this comment
CIPN...Chemo-Induced Peripheral Neuropathy...never heard of it until it began to affect me! And you are so right, the effects go on forever, although at least diminishing...
Richard, Smurf like this comment
you know, i am happy that i just have what seem to be "minor" issues...so i guess i should be thank someone....i always tell my doctors "thanks for all you did" and they respond--"you should be thanking yourself as you did all the work" TRUE TRUE TRUE..... but they and you all were also there helping in any and everywich way.

the dr just basically said to get like a diaper creme and yes HELEN, there is actually a product out there called "BOUDREAUX'S BUTT PASTE" see the pic i posted.
Smurf likes this comment
Yeah I read about it a couple years ago, thank you for finding it again!!! How could you NOT like this!!!
Richard, Smurf like this comment
my co-worker in New York told me about it after I asked him and his wife what they use on their baby girl....leave it to a straight guy to enlighten me!!!!!!!!!
Smurf likes this comment
Where is that HA HA button!!!
Richard likes this comment
Sign in or sign up to post a comment.
avatar

Vital Info

Posts

July 10, 2018

Los Angeles, California 90005

February 6, 1951

Cancer Info

Anal Cancer

squamous cell carcionoma

June 4

Stage 2

4.1 - 5.0 cm

Negative

No

Fluorouracil (5-FU)

the fears associated with it, the unknown, the WAIT FOR THIS TO START

always learning, that its all around us....its not till it hits you that you realize how common it is

stay positive with me. stay in the now.

not as of 6/04/2018

WEST LOS ANGELES V.A. MEDICAL CENTER-WESTWOOD

during treatment.....try your hardest not to give up on your treatment.....yea- it almost felt like it was killing me but here I am

believe in yourself and/or in your beliefs/god/etc

September 5

1st MRI NOV. 5 2018--NO SIGN OF TUMER/GROWTH....2ND MRI--NO SIGN OF TUMER/GROWTH

a week after having completed my PSA and urine tests(5/22/18), i noticed blood in the toilet and completed the F.I.T--fecal immunochemical test.... I forgot to mail it in and drove to the VA and had them give me another one, did it and that afternoon i returned it...two days later i received a call to schedule a colonoscopy for June 04, 2018. results came back positive for a ployp that was excised and also a 4-5cm malignant growth on the dentate line of the anus--right smack in/around my spinchter muscle. T3N0M0...prognosis seems to be really good as it has not traveled nor gone into nodes. scheduled to start chemo/radiation with 5-FU and mitomyacin first 4 days and last 4 days using a PICC line.

AM NOT USING THE 5-FU....INSTEAD ITS CAPECITABINE 500MG

Stats

Posts: 56
Photos: 26
Events: 0
Supporters: 46
Friends: 47
Comments:
-Made: 0
-Received: 409
Views:
-Posts: 18277
-Photos: 6704

New Here?

We are a community of cancer survivors supporting each other. Sign up to comment or create your own cancer blog. Already a member? Sign in